MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII LOW PROFILE OPTICAL DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII LOW PROFILE OPTICAL DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR23
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
This medwatch report # 2027111-2024-00900 was a user facility report.Following applied medical¿s submission of the initial report regarding medwatch report # 2027111-2024-00900, applied medical determined that this medwatch report is for the same event that captured in medwatch report # 2027111-2024-00899.Therefore, medwatch report # 2027111-2024-00900 is a duplicate of medwatch report # 2027111-2024-00899.The result of the complainant¿s experience investigation will be documented under medwatch report # 2027111-2024-00899.
 
Event or Problem Description
Procedure performed: laparoscopic appendicectomy.Event description: a small bit of plastic had broken off the balloon port.Patient status: no patient injury or illness was reported.
 
Event or Problem Description

Brand Name
KII LOW PROFILE OPTICAL DUAL PACK
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20634364
Report Number2027111-2024-00900
Device Sequence Number15330113
Product Code GCJ
UDI-Device Identifier00607915126483
UDI-Public(01)00607915126483
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTR23
Device Catalogue Number101180001
Device Lot Number1511090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/20/2024
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown